# SDR SWIA200617720

- Difficulty date: December 21, 2006
- Submitted: January 25, 2007
- Operation: Air carrier
- Aircraft: N919SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7657
- Aircraft time: 11,491 hours, 10,092 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Condition: Cracked
- Location: Bs 484
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT 484 BRACKET AND ANGLE CRACKED, DISCOVERED DURING C-CHECK INSPECTION.  INSTALLED CLIP P/N 601R31171-9 AT FS 4841 RBL27 AND ANGLE RT-2 PER CRJ200 REO 601R-53-41-059 REV.
